# SDR SWIA201230907

- Difficulty date: May 31, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 29,327 hours, 40,524 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK OVERHEATED AND BLEW SMOKE INTO CABIN.  (FLT 5633)  REPLACED RIGHT GROUND COOLING FAN IN REFERENCE TO MM.  P/N: AE1711AA0  S/N OFF: 127
